# SDR 2004FA0000700

- Difficulty date: September 8, 2004
- Submitted: September 8, 2004
- Operation: General aviation
- Aircraft: N450K
- Make and model: Amd FALCON50MYST
- Aircraft serial: 186
- Aircraft time: 9,437 hours, 5,822 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F5053136501
- Part serial: NA
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE WAS OBSERVED IN THE CABIN AFTER START OF TAXI TO ACTIVE RUNWAY. THE CREW SHUT DOWN ENGINES,  SHUTOFF ALL POWER AND DISCONNECTED BATTERIES.  FOUND SOURCE OF SMOKE TO BE FROM A NO SMOKING/SEATBELT SIGN LOCATED IN THE LT SIDE OF CABIN AT FRAME 20.  THE AIRCRAFT WAS SECURED AND FERRIED TO A MAINTENANCE BASE AND UPON FURTHER INVESTIGATION WE FOUND NO CONCLUSIVE EVIDENCE BUT SUSPECT THAT THE PROBLEM ORIGINATED AT THE INTERFACE OF THE WIRING TO THE NO SMOKING/SEATBELT SIGN.
